# SDR USAA040395

- Difficulty date: July 29, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 45,987 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - FOUND ZEE ANGLE CORRODED 3 INCH BY 20 INCH AREA, BS 727B-727C LEFT ZEE ANGLE IN AFT CARGO.  CUT OUT DAMAGED SECTION AND SPLICED IN NEW PER SRM 53-60-53, FIG 204 AND TYPICAL REPAIR 53-40-1.  (M)
